# SDR IXXA20150320049

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Cap
- Part number: 7075T6090
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HVY MX.  UPPER CAP ON LE RIB AT LES 261 CORRODED 4 INCHES FROM FRONT SPAR ON INBD SIDE.  REMOVED, REPAIRED & INSTALLED UPPER RIB CAP LES 261 IAW SRM 57-41-09 & 51-40-02.
